# SDR 95ZZZX920

- Difficulty date: February 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8049Q
- Make and model: Cessna 402B
- Aircraft serial: 402B0401
- System (JASC): 3242 · Brake
- Part: Caliper
- Part number: 99103933
- Condition: Pins Worn
- Location: Brake
- Component: Parkerhanfin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRAKE WAS STICKING DURING APPLICATION.  FOUND ANCHOR PINS WORN CAUSING BRAKE TO COCK AND BIND UP.  SUBMITTER RECOMMENDS THESE PINS BE CLEANED, INSPECTED, AND LUBED EVERY 100 HOURS.
